# SDR ABXA20231219224

- Difficulty date: December 19, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N760CK
- Make and model: Boeing 767341
- Aircraft serial: 24753
- Aircraft time: 92,013 hours, 26,138 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 3790011106
- Part serial: 0221
- Condition: Unserviceable
- Location: Rudder
- Part time: 42,124 hours, 31,274 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RUDDER RATIO EICAS MSG AND C/B POPPING . AC RETURNED TO GATE,MAINTENACE GROUNDED A/C.  FOUND RUDDER RATIO CB POPPING. FIM 27-09 FT 814 DIRECTS TO REMOVE AND REPLACE RRCA. REMOVED AND REPLACED RRCA IWA KAC AMM 27-21-15. FOUND PLUG D231 NEEDS REPLACED. REMOVED AND REPLACED D231 PLUG IAW SWPM 20-61-11. RRCA TEST GOOD. RII FORM 27-08-01 COMPLIED WITH. LEAK CK GOOD.RETURNED A/C TO SERVICE.
